# SDR AALA202211281017

- Difficulty date: November 23, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323
- Aircraft serial: 31547
- Aircraft time: 37,859 hours, 4,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PS CHECK STEP C: EMERGENCY LIGHTS TEST FAIL ALL LIGHTS **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
